Would you have Dysarthria (Speech impairment (adult)) when you have Seizures?
Summary: Dysarthria is reported only by a few people with Seizures.
We study 2 people who have Dysarthria (Speech impairment (adult)) and Seizures from FDA and social media. Find out below who they are, other conditions they have and drugs they take.
You are not alone: join a mobile support group for people who have Seizures and Dysarthria >>>
Seizures (abnormal excessive or synchronous neuronal activity in the brain) can be treated by Keppra, Dilantin, Lamictal, Tegretol, Topamax, Trileptal. (latest reports from 2,105 Seizures patients)
Dysarthria (speech disorder) has been reported by people with multiple sclerosis, high blood pressure, depression, pain, stress and anxiety. (latest reports from 31,327 Dysarthria patients)
On Jan, 25, 2015: 2 people who have seizures and Dysarthria are studied.
Gender of people who have seizures and experienced Dysarthria * :
Age of people who have seizures and experienced Dysarthria * :
Severity of the symptom * :
|least||moderate||severe||most severe |
Top co-existing conditions for these people * :
- Type 2 diabetes (1 people, 50.00%)
- Stroke symptom (1 people, 50.00%)
- Bone density decreased (1 people, 50.00%)
- Sleep (1 people, 50.00%)
- Anxiety (1 people, 50.00%)
- Neuropathy (1 people, 50.00%)
- Headache - migraine with aura (1 people, 50.00%)
Most common drugs used by these people * :
- Insulin (1 people, 50.00%)
- Glucophage (1 people, 50.00%)
- Asa (1 people, 50.00%)
- Dilantin (1 people, 50.00%)
- Fosamax (1 people, 50.00%)
- Imitrex (1 people, 50.00%)
- Zoloft (1 people, 50.00%)
- Lyrica (1 people, 50.00%)
- Xanax (1 people, 50.00%)
- Ambien (1 people, 50.00%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Seizures and Dysarthria?
You are not alone! Join a mobile support group:
- support group for people who have Dysarthria and Seizures
- support group for people who have Seizures
- support group for people who have Dysarthria
Could your drug cause:
Other conditions that could cause:
Can you answer these questions (Ask a question):
More questions for: Seizures, Dysarthria
You may be interested at these reviews (Write a review):
- Nuvigil & prilosec caused horrible experience
Both the pharmacy and doctor didn't have this interaction in their system after 4 ER trips I finally looked this interaction up. The problems didn't appear for 3 weeks after I started taking Nuvigil. So I didn't connect the two...it was a horrible experience.
- Seizure with vomiting but recovering very quickly with no headache
I have auto-immune disease and also raynauds and also PBC Primary Biliary Cirrhosis from the auto immune.
- Stay away from lisinopril
I move slowly and talk much slower than I used to. A friend of mine helped me find this site. I was taking 40mg of lisinopril for years when all of a sudden I had painful swelling in hands & feet which finally moved to my face. At that point I got scared and went to the E(mergency) R(oom) after I saw my doctor that morning - who gave me medicine to take to make it stop.
I don't remember when it first started, me moving slow and talking slow. But oh well, I have more important things to stress about.
- Can crestor cause vertigo? (2 responses)
I started taking Crestor in May of 2011. I had my first big "episode" in June.
Severe vertigo, loss of balance, slurred speech, fatigue, loss for words, tingling, numbness, pressure in back of head...
Didn't have all at once, but went to hospital via ambulance twice. Was first given 1000 mg of keppra for seizures -- way too much-- I'm only 4'10/95 lbs.
Went back to neuro. Took me off keppra. Started testing for MS.
Had 2 spinal taps and 3 or 4 MRIs. Had another severe attack and was hospitalized with diagnosis of TIA.
First thought I needed a stent in P1 segment of artery . Went to stent specialist. Didn't need it at all.
Was on antibiotics for Lyme for about five or six months.
The neuro said I was " an enigma wrapped in a riddle."
Found different neuro!
Meanwhile, a friend said that statins could cause these same symptoms.
I took myself off Crestor. After about three weeks, my symptoms dissipated.
I still have fatigue( blood tests are normal) but I have had only two very, very tiny spells of vertigo. My speech has not been slurry.
So far, so good. I haven't driven in months, since the vertigo would come on suddenly. Couldn't risk hurting someone myself! Yesterday, I drive a couple miles to the post office!
Continuing with my experiment of being off the Crestor until my next visit to the neurologist.
I was a school principal and took early retirement because of the severe effects. If I retired early because of Crestor... goodness gracious...
I was debilitated at work. I'd be fine ones ire and the next, I'd be holding onto the desk, ad the room was spinning-- or my secretaries would have to hold me as I hobbled into the nurse's office-- or I would hold onto the wall as I walked down the hallway.
Couldn't run a school like that. I wish I stopped taking Crestor 2 years ago!!!!
Oh... and the pharmacist and neurologist said they don't connect Crestor to the severe vertigo because it wasn't on the list of side effects!
More reviews for: Seizures, Dysarthria
Comments from related studies:
From this study (5 years ago):
Symptoms Of Left Sided CVA.chemo For Hodgkins Disease Stroke Symptoms 6 Weeks Ago. Put On ASA. To Stroke Clinic Told Has Seizures. Put On Dilantin. Symptom Relief 24 Hours All But Slurred Speach.
Not aware seizures leave speech deficit. Definite left sided weakness with first event thought to be stroke
From this study (5 years ago):
Have been many small seizures with slurred speech, confusion, loss of balance, bad dreams when I can sleep. Doctor can't seem to find anything wrong but does nothing about possible over-medication.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.